# SDR QMLA2017050117049

- Difficulty date: May 1, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N94KC
- Make and model: Beech B200
- Aircraft serial: BB1057
- Aircraft time: 16,209 hours, 19,235 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

WHILE FLYING IN IMC ENROUTE FROM JVY TO OWB, THE ATTITUDE, HEADING, REFERENCE SYSTEM AND AUTOPILOT FAILED IN FLIGHT.  AT THE TIME OF THE FAILURE, THE AIRCRAFT WAS LEVEL AT 6,000 FT, AT 220 KIAS AND COUPLED TO THE AUTOPILOT IN NAV MODE AND ALTITUDE HOLD.  PILOT DECLARED AN EMERGENCY, DESCENDED TO VMC AND RETURNED TO JVY. ATTEMPTED TROUBLESHOOTING DID NOT FIND ANY DISCREPANCIES AT THIS TIME.
